# SDR 2008UALA05862

- Difficulty date: September 23, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 73,235 hours, 9,018 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING LIGHT IN AFT AUX GALLEY SHORTED OUT CAUSING BURN MARKS ON CEILING.  LIGHT SHORTED OUT.  REPLACED LIGHT ASSY.  CHECKS OKAY.
